Tsukuba Journal of Mathematics

Remark on localizations of noetherian rings with Krull dimension one

Hideo Sato

Full-text: Open access

Article information

Source
Tsukuba J. Math., Volume 3, Number 1 (1979), 123-128.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496158619

Digital Object Identifier
doi:10.21099/tkbjm/1496158619

Mathematical Reviews number (MathSciNet)
MR543026

Zentralblatt MATH identifier
0426.16015

Citation

Sato, Hideo. Remark on localizations of noetherian rings with Krull dimension one. Tsukuba J. Math. 3 (1979), no. 1, 123--128. doi:10.21099/tkbjm/1496158619. https://projecteuclid.org/euclid.tkbjm/1496158619


Export citation